Couldn't find what you looking for?

TRY OUR SEARCH!

So my girlfriend and I had sex on january 16th and we were only going unprotected for about 30 seconds then we used a condom. She still took plan B the next day so that she can feel safe. About a week and a half later she experienced what she believed to be a heavy period with cramps. It lasted about 5 days. Today is February 9th and she told me that she's been spotting since last Tuesday. What does this mean? Any knowledge will help! I just need to calm her down

Loading...

Hi Curious.

Spotting is a common side effect of Plan B.  So are:

early or late periods

heavier or lighter than normal periods

bleeding

cramping

sore breasts, etc.

She took it in time.  It is unlikely she is pregnant.  She can always take a home test if she wants - using her first morning urine.

Hope it helps.

Reply

Loading...

Okay anyone else please?! Any input helps!
Reply

Loading...

can this just be another period, but early?
Reply

Loading...

Sorry to keep replying to this but I would just like a little more light shed on it to calm my nerves...I think I'm just being paranoid. NOTE: the spotting stopped today
Reply

Loading...


It could be another period. We can't tell for sure.
She IS having common side effects George. I wouldn't think that she's pregnant.
Reply

Loading...

Anyone else think it could just be another period? Her first period was as scheduled so that would pretty much normally rule out the pregnancy right? 

Reply

Loading...